Common Fixed Point Theorems for Six occasionally weakly Compatible Mappings in Fuzzy Metric Spaces

T Rakesh Singh*, P. Srikanth Rao**
* Associate Professor, Department of Mathematics, Aurora's Technological Institute, Hyderabad, Telangana, India.
** Professor, Department of Mathematics, B.V. Raju Institute of Technology, Narsapur, Telangana, India.
Periodicity:January - March'2018


The fixed point hypotheses in metric spaces are assuming a noteworthy part to develop techniques in arithmetic to take care of issues in connecting applied mathematics and sciences. So the fascination of metric spaces to substantial quantities of mathematicians is understandable. The aim of this paper is to prove common fixed point theorems for Occasionally Weakly Compatible six self mappings. The concept of Occasionally Weakly Compatible Mappings introduced by Al-Thagafi and Shahzad (2008) also generalized the concept of compatible maps and weakly compatible maps in fuzzy metric space. The authors aim to improve the results of Sanodia et al. (2017). Their result generalizes and improves other similar results in the literature.


Common Fixed Points, Fuzzy Metric Space, Compatible Maps, Weak Compatible Maps, Occasionally Weakly Compatible Mappings, T-Norm, Fixed Point

How to Cite this Article?

Singh, T.R., and Rao, P.S. (2018). Common Fixed Point Theorems for Six Occasionally Weakly Compatible Mappings in Fuzzy Metric Spaces. i-manager’s Journal on Mathematics, 7(1), 28-33.


[1]. Aage, C. T., & Salunke, J. N. (2010). On fixed point theorems in fuzzy metric spaces. Int. J. Open Problems Compt. Math., 3(2), 123-131.
[2]. Al-Thagafi, M. A., & Shahzad, N. (2008). Generalized I-nonexpansive selfmaps and invariant approximations. Acta Mathematica Sinica, English Series, 24(5), 867-876.
[3]. Balasubrmaniam, P., & Muralisnkar, S. (2002). Common Fixed Points of four mappings in a fuzzy metric spaces. J. Fuzzy Math., 10(2), 379-384.
[4]. George, A., & Veeramani, P. (1994). On some results in fuzzy metric spaces. Fuzzy Sets and Systems, 64(3), 395-399.
[5]. Jungck, G., & Rhoades, B. E. (1998). Fixed point for set valued functions without continuity. Indian J. Pure Appl. Math., 29(3), 771- 779.
[6]. Jungck, G., & Rhoades, B. E. (2008). Fixed point for Occasionally Weakly Compatible Mappings. Erratum, Fixed Point Theory, 9(1), 383-384.
[7]. Kramosil, I., & Michálek, J. (1975). Fuzzy metrics and statistical metric spaces. Kybernetika, 11(5), 336-344.
[8]. Pant, R. P. (1998). Common fixed points of four mappings. Bull. Cal. Math. Soc., 90, 281-286.
[9]. Sanodia, P. L., Dubey, H. O., & Pandey, V. P. ( 2017). Common fixed point theorems for four mappings in fuzzy metric Spaces. IJAESTR International Journal, 4(1), 453-459.
[10]. Schweizerans, B., & Sklar, A. (1960). Statistical metric spaces. Pacific J. Math., 10(1), 313-334.
[11]. Vasuki, R. (1999). Common fixed points for R-weakly commuting maps in fuzzy metric spaces. Indian Journal of Pure and Applied Mathematics, 30(4), 419-424.
[12]. Zadeh, L. A. (1965). Fuzzy sets. Information and Control, 8(3), 338-353.

Purchase Instant Access

Single Article

North Americas,UK,
Middle East,Europe
India Rest of world
Pdf 35 35 200 20
Online 35 35 200 15
Pdf & Online 35 35 400 25

If you have access to this article please login to view the article or kindly login to purchase the article
Options for accessing this content:
  • If you would like institutional access to this content, please recommend the title to your librarian.
    Library Recommendation Form
  • If you already have i-manager's user account: Login above and proceed to purchase the article.
  • New Users: Please register, then proceed to purchase the article.